Some nonlinear boundary value problems in the theory of a Maxwellian body
Doklady Akademii Nauk, Tome 139 (1961) no. 1, pp. 63-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_1_a16,
author = {B. M. Naimark},
title = {Some nonlinear boundary value problems in the theory of a {Maxwellian} body},
journal = {Doklady Akademii Nauk},
pages = {63--66},
year = {1961},
volume = {139},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_1_a16/}
}
B. M. Naimark. Some nonlinear boundary value problems in the theory of a Maxwellian body. Doklady Akademii Nauk, Tome 139 (1961) no. 1, pp. 63-66. http://geodesic.mathdoc.fr/item/DAN_1961_139_1_a16/